You are not currently logged in.
Access JSTOR through your library or other institution:
Higher-Dimensional Analogues of the Map Coloring Problem
Bhaskar Bagchi and Basudeb Datta
The American Mathematical Monthly
Vol. 120, No. 8 (October 2013), pp. 733-737
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.08.733
Page Count: 5
You can always find the topics here!Topics: Mathematical problems, Vertices, Neighborhoods, Line segments, Mathematical theorems, Geometric planes, Kissing, Mathematical lattices, Polyhedrons
Were these topics helpful?See somethings inaccurate? Let us know!